STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON ASYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5551-G-299 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported through the submission of a revision implant sheet that the patient's right knee was revised.Noted on the sheet: "reason: knee pain, instability." a 5x9 ps insert and a29 patella were revised to a 5x11 ps insert and a32 patella.Sales branch provided primary and revision usage sheets.Spoke to rep, who confirmed that no further information will be released by the hospital or surgeon.